EconPapers    
Economics at your fingertips  
 

General Cubic-Quartic Functional Equation

M. Eshaghi Gordji, M. Kamyar and Th. M. Rassias

Abstract and Applied Analysis, 2011, vol. 2011, 1-18

Abstract:

We obtain the general solution and the generalized Hyers-Ulam stability of the general cubic-quartic functional equation for fixed integers k with 𠑘 ≠0 , ± 1 : ð ‘“ ( ð ‘¥ + 𠑘 𠑦 ) + ð ‘“ ( ð ‘¥ − 𠑘 𠑦 ) = 𠑘 2 ( ð ‘“ ( ð ‘¥ + 𠑦 ) + ð ‘“ ( ð ‘¥ − 𠑦 ) ) + 2 ( 1 − 𠑘 2 ) ð ‘“ ( ð ‘¥ ) + ( ( 𠑘 4 − 𠑘 2 ) / 4 ) ( ð ‘“ ( 2 𠑦 ) − 8 ð ‘“ ( 𠑦 ) ) + î ‚ î ‚ ð ‘“ ( 2 ð ‘¥ ) − 1 6 ð ‘“ ( ð ‘¥ ) , where î ‚ ð ‘“ ( ð ‘¥ ) ∶ = ð ‘“ ( ð ‘¥ ) + ð ‘“ ( − ð ‘¥ ) .

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/463164.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/463164.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:463164

DOI: 10.1155/2011/463164

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:463164